Couldn't find what you looking for?

TRY OUR SEARCH!


I am currently taking 10 mg. of Lipitor. I want to add a B complex, but I’ve read that niacin and Lipitor shouldn't be taken together. My pharmacist says it's okay and B complex has 400 mg. of niacin in it. I wanted to add it because I've been doing some research into anxiety problems, anyone have any experience with these two?

Loading...


I’ve read somewhere that niacin and lipitor deal with lowering cholesterol differently. The amount of niacin you’re considering is quite small and most pharmacists don’t know more about mixing meds and naturals.
Reply

Loading...

Hi,
I am not sure why your pharmacists did tell you that taking these two is safe? I know that there is a risk associated when Lipitor and Niacin are taken together. You can develop some serious muscle problems. Have you taken these too already? If you did you might feel some side effects like pain in muscles and some aches followed by weakness in the body. In many cases the pain in muscle is just temporary thing but some can develop myopathy and rhabdomyolusis. I think that you should consult your doctor first, before you take these two together. How long have you been taking Lipitor? Have you changed your dose in past period?

I hope this helped
Reply

Loading...